MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112770
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 02/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2004 ¿ patient was diagnosed with bilateral inguinal hernia thereby underwent open repair with the implant of perfix plug (left - device 1, right - device 2).Per op notes, ¿on left inguinal, there was an obvious hernia sac.A large perfix plug (device 1) was placed into inguinal floor and anchored to medial aspect of conjoined tendon.Then, a mesh onlay was placed over the top of floor to the pubic tubercle using sutures.On right side, the defect was repaired as mirror image of left side using a large perfix plug and patch (device 2).¿ (b)(6) 2016 ¿ patient had pain and was diagnosed with bilateral recurrent inguinal hernia thereby underwent laparoscopic repair with the implant of 3dmax light meshes (left - device 3, right ¿ device 4).Per op notes, ¿on the right side, perfix plug (device 2) was encountered in direct space.Defects were made in peritoneum.On left side, the mesh (device 1) was noted in indirect space.A large piece of 3dmax light mesh (device 3) was placed into preperitoneal space using tacks.On right side, 3dmax light mesh (device 4) was introduced and fixed in a similar fashion of left.¿.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23670867
Report Number1213643-2025-01152
Device Sequence Number9707704
Product Code FTL
UDI-Device Identifier00801741016615
UDI-Public(01)00801741016615(10)43FND204
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112770
Device Lot Number43FND204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight129 KG